# SDR NXT2005F00000

- Difficulty date: March 25, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N144CF
- Make and model: Agusta A109E
- Aircraft serial: 11144
- Engine: Pwc PW206C
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Spar
- Part number: 109037017115
- Part serial: A70273
- Condition: Cracked
- Location: Tailboom
- Part time: 1,391 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A (4) INCH CRACK WAS DISCOVERED IN THE L/E SPAR DOUBLER OF THE VERTICAL FIN.  ADDITIONALLY,  (2) CRACKS WERE FOUND IN THE VERTICAL STABILIZER ASSY (NOT DETACHABLE).  ONE CRACK MEASURED APPROX 5 INCHES AND ONE APPROXIMATELY 7 INCHES.  A DETAIL BREAKDOWN OF THIS ASSEMBLY IS NOT PROVIDED AT OPERATOR LEVEL.  PN OF INDIVIDUAL CRACKED COMPONENTS ARE NOT AVAILABLE TO THIS OPERATOR.  THE APPROXIMATE LOCATION OF DAMAGED AREA IS STATION 9141, LB 1625.  TAILBOOM IS BEING RETURNED TO MFG FOR REPAIR EVALUATION.  (SW19200509233) (K)
